BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Periodic linear motions with multiple collisions in a forced Kepler type problem

Participants in the publication
Carlota Rebelo (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Alexandre Simões (Author)

Date of Publication
2018-00-00

Where published
Discrete & Continuous Dynamical Systems - A

Publication Identifiers
ISSN - 1553-5231

Publisher
American Institute of Mathematical Sciences (AIMS)

Volume
38
Number
8

Starting page
3955
Last page
3975

Document Identifiers
DOI - https://doi.org/10.3934/dcds.2018172
URL - http://dx.doi.org/10.3934/dcds.2018172

Rankings
SCIMAGO Q1 (2018) - 1,43 - Analysis, Applied Mathematics


Export

APA
Carlota Rebelo, Alexandre Simões, (2018). Periodic linear motions with multiple collisions in a forced Kepler type problem. Discrete & Continuous Dynamical Systems - A, 38, 3955-3975. ISSN 1553-5231. eISSN . http://dx.doi.org/10.3934/dcds.2018172

IEEE
Carlota Rebelo, Alexandre Simões, "Periodic linear motions with multiple collisions in a forced Kepler type problem" in Discrete & Continuous Dynamical Systems - A, vol. 38, pp. 3955-3975, 2018. 10.3934/dcds.2018172

BIBTEX
@article{37486, author = {Carlota Rebelo and Alexandre Simões}, title = {Periodic linear motions with multiple collisions in a forced Kepler type problem}, journal = {Discrete & Continuous Dynamical Systems - A}, year = 2018, pages = {3955-3975}, volume = 38 }